# SDR JJBA20231024041

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 36,589 hours, 26,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 60305
- Condition: Inoperative
- Location: Unknown
- Part time: 3,549 hours, 3,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BPS 1 INOPERATIVE. REMOVED AND REPLACED BPS #1. OPS CHECK SAT.
